# SDR DALA1256460602

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 87,888 hours, 44,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 378-512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES AT LAP SPLICE AT S4R. LOCATIONS APPROX STA 512, 459 AND 378.  CLEANED UP AREA AT BS 378 IAW SRM 53-00-01, FIG 101.849644. CLEANED AREAS AT BS 512-459-449 IAW SRM 53-00. TREATED AND PAINTED IAW PS 900-3-6 NR 3.
